# SDR ABXA2022072387

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767
- Aircraft serial: 22227
- Aircraft time: 90,759 hours, 41,238 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU QUIT DURING PUSH BACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE DEFERRED APU IAW MEL 49-11-1A. AIRCRAFT RETURNED TO SERVICE.
